Advances in Pure Mathematics

Vol.3 No.1A(2013), Paper ID 27572, 8 pages

DOI:10.4236/apm.2013.31A032

 

Oscillation Theorems for a Class of Nonlinear Second Order Differential Equations with Damping

 

Xiaojing Wang, Guohua Song

 

School of Science, Beijing University of Civil Engineering and Architecture, Beijing, China
School of Science, Beijing University of Civil Engineering and Architecture, Beijing, China

 

Copyright © 2013 Xiaojing Wang, Guohua Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


X. Wang and G. Song, "Oscillation Theorems for a Class of Nonlinear Second Order Differential Equations with Damping," Advances in Pure Mathematics, Vol. 3 No. 1A, 2013, pp. 226-233. doi: 10.4236/apm.2013.31A032.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.